PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2005 | 15 | 1 | 35-44
Tytuł artykułu

On a regularization method for variational inequalities with P_0 mappings

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider partial Browder-Tikhonov regularization techniques for variational inequality problems with P_0 cost mappings and box-constrained feasible sets. We present classes of economic equilibrium problems which satisfy such assumptions and propose a regularization method for these problems.
Rocznik
Tom
15
Numer
1
Strony
35-44
Opis fizyczny
Daty
wydano
2005
otrzymano
2003-12-08
poprawiono
2004-05-16
(nieznana)
2004-07-10
Twórcy
autor
  • Department of Applied Mathematics, Kazan University, ul. Kremlevskaya 18, Kazan 420008, Russia
  • Informatics Problems Institute, Kazan 420012, Russia
autor
  • Department of Mathematics, Faculty of Education Ain Shams University, Cairo, Egypt
Bibliografia
  • Baiocchi C. and Capelo A.(1984): Variational and Quasivariational Inequalities. Applications to Free Boundary Problems. - New York: Wiley.
  • Cottle R.W., Pang J.-S., and Stone R.E. (1992): The Linear Complementarity Problem. -Boston: Academic Press.
  • Facchinei F. and Kanzow C. (1999): Beyond monotonicity in regularization methods for nonlinear complementarity problems. — SIAM J. Contr. Optim., Vol. 37, No. 4, pp. 1150–1161.
  • Facchinei F. and Pang J.-S. (2003): Finite-Dimensional Variational Inequalities and Complementarity Problems. - Berlin: Springer-Verlag.
  • Fiedler M. and Ptak V. (1962): On matrices with nonpositive off-diagonal elements and principal minors. - Czechoslovak Math. Journal, Vol. 12 (87), No. 3, pp. 382-400.
  • Kolstad C.D. and Mathiesen L.(1987): Necessary and sufficient conditions for uniqueness of a Cournot equilibrium. - Rev. Econ. Studies, Vol. 54, No. 4, pp. 681-690.
  • Konnov I.V. (2000): Properties of gap functions for mixed variational inequalities. - Siberian J. Numer. Math., Vol. 3, No. 3, pp. 259-270.
  • Konnov I.V. and Volotskaya E.O.(2002): Mixed variational inequalities and ecomonic equilibrium problems. - J. Appl. Math., Vol. 2, No. 6, pp. 289-314.
  • Manne A.S. (1985): On the formulation and solution of economic equilibrium models. - Math. Program. Study 23, Amsterdam: North-Holland, pp. 1-22.
  • More J. and Rheinboldt W.(1973): On P- and S-functions and related classes of n-dimensional nonlinear mappings. - Linear Alg. Appl., Vol. 6, No. 1, pp. 45-68.
  • Nagurney A. (1999): Network Economics: A Variational Inequality Approach. - Dordrecht: Kluwer.
  • Nikaido H. (1968): Convex Structures and Economic Theory. - New York: Academic Press.
  • Okuguchi K. and Szidarovszky F. (1990): The Theory of Oligipoly with Multi-Product Firms. - Berlin: Springer.
  • Ortega J.M. and Rheinboldt W.C. (1970): Iterative Solution of Nonlinear Equations in Several Variables. - New York: Academic Press.
  • Qi H.D. (1999): Tikhonov regularization for variational inequality problems. - J. Optim. Theory Appl., Vol. 102, No. 1, pp. 193-201.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-amcv15i1p35bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.